std meds side effects
4 Replies
Clarrisaishere

are the meds for std strong? if so do they have side effects?

 

marissa=)

there shouldnt be any side effects unless of course you are allergic to some of the ingredients in the meds.

 

Lizelle08

I hear that some of those antibiotics can make you loopy and others can really knock you off.

 

SashaB

the really strong antibiotics can make you loopy same with the pain meds they give you if you are in pain.

 

FfranieF

You can check with your doctors if you develop severe reactions to any medication. some people are allergic to certain ingredients.

 

Message:


You must log in to reply.

You must log in to reply.


Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?